# SDR SWAA2023090183036

- Difficulty date: July 27, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID SPAN T/E PANEL #561BB; INNER/LOWER SURFACE CRACK/DELAMINATED DOT 223-LW561BB.<[01] APPLIED PERMANENT REPAIR ON DAMAGED AREA AT LEFT WING LOWER MID SPAN T/E PANEL #561BB AS PER B737 SRM 57-51-01-2R-1; SRM 51-70-05-2R-4 PARAG 4.E AND SRM 51-70-05-2R-0 PARAG 4.M.3. MATERIAL USED P/0#2033057; P/O#1798840 AND EQUIMENT USED HOT BONDER ID 160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24. APPLIED TOPCOAT ON LEFT WING LOWER MID SPAN T/E PANEL # 561BB INNER /LOWER SURFACE REF B 737 AMM 51-21-73-370-803
